# SDR DALA1145533115

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 231WG IS DELAMINATED, 24" X 3" AREA.  N/R 230/16. FWD CABIN FLOOR PANEL 231WG FABRICATED NEW ON STAM TRAVELER T11/890576 IAW DWG 3D25-40640.
